# SDR REXA2016052000986

- Difficulty date: May 20, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N8775A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7775
- Aircraft time: 25,038 hours, 22,397 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN MAIN CABIN LT SEAT TRACK NR 2 HAS MULTIPLE AREAS OF CORROSION AND GOUGES.  R & R NR 2 LT SEAT TRACK IAW AMM 53-01-11.
